# SDR UPS04M43286

- Difficulty date: July 19, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HORZ STAB NR 21 RT BARREL NUT HOLE FOUND CORRODED ON BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION AT NR 21 RT BARREL NUT HOLE REMOVED, BLENDED AND REAMED TO 1.067 INCH.  FOUND OUT OF LIMIT FAB SLEEVE BUSHING IAW EOMD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 ON BLEND AREA AT B/N HOLE NR 21 RT AND INSTALLED SLEEVE BUSHING IAW EO MD11-5510-19409-H.  REPAIR C/O AT B/N HOLE NR 21 RT IAW EO MD11-5510-19409-H AND EN 1248-04 FOUND WITHIN LIMIT AND SATISFACTORY.
